MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO NDL BLUNT FILL 18X1-1/2 NRFIT SSU; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE

BECTON DICKINSON DE MEXICO NDL BLUNT FILL 18X1-1/2 NRFIT SSU; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Catalog Number 400067
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that ndl blunt fill 18x1-1/2 nrfit ssu separated from the syringe.The following information was provided by the initial reporter: bd blunt needle without the nrfit connector.It has become disconnected from the needle when is disconnecting from an nrfit syringe.
 
Additional Manufacturer Narrative
H.6.Investigation: one photo received for investigation, upon observation cavity of the nrfit adapter is seen separated from the connector.Possible root cause is lack of glue placement on the product.Corrective action include the possible installation of a white light lamp to visually check the placement of the glue on the base for the needle.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
NDL BLUNT FILL 18X1-1/2 NRFIT SSU
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
MDR Report Key12185967
Report Number9614033-2021-00081
Device Sequence Number14638282
Product Code GAA
UDI-Device Identifier00382904000677
UDI-Public00382904000677
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number400067
Device Lot Number0315426
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1